# SDR 2001UALA00595

- Difficulty date: April 23, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N207UA
- Make and model: Boeing 777222
- Aircraft serial: 30213
- Aircraft time: 8,155 hours, 1,291 cycles
- Engine: Pwa PW4090
- Engine time: 8,155 hours, 1,291 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8228305039
- Part serial: 41710275
- Condition: Inadequate
- Location: Lt Engine
- Part time: 8,155 hours, 1,291 cycles
- Component: Engine, Pwa, PW40903
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

TAKEOFF AT ORD LT ENG EPR 1.51 RIGHT ENG 1.48 EPR.  RT THROTTLE SLIGHTLY AHEAD OF LT THROTTLE.  AFTER THRUST REDUCTION, EVERYTHING MATCHED UP AND THROTTLES MARRIED UP.  *S/D*  PRELIM STATUS 5/4/2001:  INSP ENG & ACCOMP POWER ASSURANCE RUN, NO DISCREP FOUND.  PLAN TO RPL EEC PRECAUTIONARY. UNDER INVESTIGTION. REMOVED RT EEC, P2 SENSOR TESTED W/IN LIMITS. EEC SOFTWARE SCN9 CONTAINS T/O RATING TABLE ERROR THAT CAN CAUSE THRUST LIMIT SHORTFALL WHEN HIGH AIRSPEED IS SENSED FROM PT2 BEFORE THROTTLE REACHES T/O POS.  INTERIM PROBLEM MGMT:  P2 SENSOR MONITORING, FULL STOP T/O PROC IN HEADWINDS.  FINAL FIX WILL BE NEW EEC SOFTWARE TO BE DEVLP''''D.
